# SDR USAA950365

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Failed
- Location: Lt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT NR 1206 - UPON GEAR RETRACTION, FLIGHT EXPERIENCED A LOUD NOISE AS THE NOSE GEAR WAS RETRACTED.  CREW EXTENDED THE LANDING GEAR AND RETRACTED AGAIN AND RECEIVED AN UNSAFE NOSE GEAR LIGHT.  FLIGHT RETURNED TO PIT.  MAINTENANCE REPLACED THE LEFT NOSE GEAR DOOR RETRACT CABLE AND HINGE.  OPERATIONS CHECKED GOOD.  (W)
